The ACE Cough

The ACE Cough

It happens so often, it has a name. It’s called the ACE cough. The ACE cough is actually a problem where people take anti-hypertensives, or blood pressure medications, called the ACE antagonists. These Angiotensin Converting Enzyme antagonists actually have one big side effect. They can cause people to get a staccato cough, in a way where they repeat it over and over again. If you’re on a blood pressure medication and have that cough, you should check it out with your doctor. You may have the ACE cough.

We always appreciate your comments.

For more information, please go to http://www.123MyMD.com.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: